MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number 5200816
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue which led to high blood glucose.She self-treated it with a correction bolus with the pump and also replaced the infusion set.Reportedly, the blood glucose was around 500 mg/dl before she left home and was 274 mg/dl on arrival at emergency where she was for one day and received insulin drip as corrective treatment which resolved the issue.When she left the emergency room, she felt sick and her blood glucose was between 100-300 mg/dl and was hospitalized subsequently.The patient stated she was discharged from the hospital after 2 nights.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8349491
Report Number3003442380-2019-00554
Device Sequence Number19279885
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5200816
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date02/19/2019
Patient Sequence Number1